# SDR AALA972292

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 26AB FOUND INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 26AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
